Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Elevated bilrubin post liver resection to remove tumor. Had taken antibiotics and benedryl for arm infection. Has this increased the level?

I just had a liver resection to remove a tumor that measured 2.4 . It was hcc and it was right in middle of liver. I was recovering nicely and all lab work is normal but my bilirubin has gone up to 18.for the last two weeks it was fluctuating between 8 and 11. Last week I was put on antibiotics for an arm infection and benadrl to sleep. Could this be having an effect on numbers
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist, Surgical 's  Response
The medications which you are taking are unlikely to cause the increase in bilirubin. There is a high likelihhod of obstruction to the bile duct. IT would be advisable to get a USG done immediately. If the results are equivocal then MRCP would help in ascertaining the cause.
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor